# SDR UIEA2011033000167

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,065 hours, 9,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING INTERCOSTAL WEB CRACK - EO 4453A540 - DURING D1 CHECK INSP, 2 CRACKS WERE FOUND AT BS 1220, BL 108 LT AND RT SIDES. (THE CRACKS WERE TRIMMED OUT AND REPAIR DOUBLERS, FILLERS AND ANGLES WERE INSTALLED IAW NRCS 50570 AND 50571 AND RS NR R-53-41-37009  REV A;  THE REPAIR (FIRST AND SECOND STAGE) WAS APPROVED BY MFG IAW SR 1-1840521264 AND 8100-9 DATED MARCH 30, 2011 (FIG 2).)
